# SDR MALA000449

- Difficulty date: July 26, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 5024T31P02
- Part serial: UDC11545
- Condition: Failed
- Location: Lt Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TO NOTICED LT ENGINE OIL TEMP EXCEEDED RED LINE TEMP, ITT TEMP ON LT WAS OVER 60C SPLIT FROM RIGHT SIDE.  MAINTENANCE DRAINED AND REPLENISHED POWER UNIT OIL SYSTEM, REPLACED OIL COOLER P/N 5034T31P02, COMPLETED GPA RUNS LT/RT ENGINE.  MARGIN CHECKS GOOD PER CURRENT ECTM INFO, AT CHECKS CONSISTENT WITH PAST AT CHECK, NG CHECKS WITHIN LIMITS OPS AND LEAK CHECK GOOD.
